advertisement
Question
Posted by: CJ | 2010-06-28

auto immune diseas

After 8 months we found out with blood tests that my 14 year old daughter has a auto immune disease. We do not know which one. the docter has put her on Trolic 20mg for 14 days. She get hives all the time. Swelling in the face hands arms legs and feet. It dissapears after an hour or so. Headaches. tiredness, The hives are itchy and sore. sometimes serious pain in her upper stomach. Could you help please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo CJ
Auto immune diseases are chronic conditions where the body makes auto antibodies against its own tissue. This is usually manageble but not curable. Mainstay of treatment is using medication that supresses the immunity system like Trolic. Specialists that you can consult for a second opinion include rheumatologists or dermatologists.
Somethink like Aterax may help for the itching. Trolic can cause irritation of the stomach lining with gastritis (inflammation) See if it helps if she takes Gaviscon three times a day?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-28

Hallo CJ
Auto immune diseases are chronic conditions where the body makes auto antibodies against its own tissue. This is usually manageble but not curable. Mainstay of treatment is using medication that supresses the immunity system like Trolic. Specialists that you can consult for a second opinion include rheumatologists or dermatologists.
Somethink like Aterax may help for the itching. Trolic can cause irritation of the stomach lining with gastritis (inflammation) See if it helps if she takes Gaviscon three times a day?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement